# SDR DALA2024052205431

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 82,532 hours, 31,256 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: None
- Location: R1 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 1R DOOR SLIDE LIGHT DID NOT ILLUMINATE WITH DOOR ARMED. CORRECTIVE ACTION: 1R DOOR SLIDE LIGHTS OPERATES NORMALLY. (5668576)
